Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 45, Pages 2873-2885
http://dx.doi.org/10.1155/S0161171203210498

Algorithm of J-factorization of rational matrices with zeros and poles on the imaginary axis

Institute of Mechanics, National Academy of Sciences of Ukraine, 3 Nesterov Street, Kiev, 03057, Ukraine

Received 27 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir B. Larin, “Algorithm of -factorization of rational matrices with zeros and poles on the imaginary axis,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 45, pp. 2873-2885, 2003. https://doi.org/10.1155/S0161171203210498.